# SDR AALA20170926005

- Difficulty date: September 26, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM AT BS 1016, LBL 30.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-R4,  AND EA 273426.
